# SDR DALA13032713219

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 67,125 hours, 30,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXT LOADS EMERGENCY RT MESSAGE ON SERVICE CHECK FOR EMERGENCY LIGHT TEST.  MX REPLACED BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL. .
